Facebook Pixel
EmpowHER Guest

Heavy bleeding

By Anonymous July 18, 2016 - 1:19am
Rate This

Good day.

I stopped using contraceptive pill last week Tuesday. The same day my usual period stopped. My husband and I are trying to conceive. On Sunday I started to bleed heavy (like my period). I just want to find out whether that is something that is normal?

Add a Comment2 Comments

HERWriter Guide

Hi Anon

Thanks for contacting EmpowHER with your question!

The bleeding could be your body withdrawing permanently from the Pill. This doesn't necessarily mean this is a problem with your body. Are you regular, in general, when off the Pill? If so, your body should go back to normal within a month or two. Most couples get pregnant within 6 months of trying.

We have a great article on what to expect when coming off the Pill - you can take a look at this here, I think it will help: http://www.empowher.com/birth-control/content/7-possible-side-effects-going-pill

Good luck trying to conceive!


July 18, 2016 - 5:58am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Thank you for the reply. I am regular. I will read the article.

July 18, 2016 - 7:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!